# SDR SWAA2022021068344

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,724 hours, 16,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT CARGO SCUFF PLATE DUE TO CRACK FOUND ON HFEC INSPECTION. WORK PERFORMED PER AMM 53-11-02. / REMOVED AND REPLACED AFT CARGO THRESHOLD PER AMM 20-50-11.
